Advanced Search

Show simple item record

dc.contributor.authorDündar, Erdinç
dc.contributor.authorAltay, Bilal
dc.date.accessioned2019-12-30T11:59:55Z
dc.date.available2019-12-30T11:59:55Z
dc.date.issued2014en_US
dc.identifier.citationErdinç DÜNDAR and Bilal ALTAY, “I_2-Convergence and I_2-Cauchy double sequences,” Acta Mathematica Scientia, vol. 34, no. 2, pp. 343–353, 2014.en_US
dc.identifier.urihttps://www.sciencedirect.com/science/article/pii/S0252960214600096
dc.identifier.urihttps://hdl.handle.net/11630/7773
dc.description.abstractIn this article, we prove a decomposition theorem for I2-convergent double sequences and introduce the notions of I2-Cauchy and I 2 -Cauchy double sequence, and then study their certain properties. Finally, we introduce the notions of regularly (I2, I)- convergence and (I2, I)-Cauchy double sequence.en_US
dc.language.isoengen_US
dc.publisherScienceDirecten_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectIdealen_US
dc.subjectI-Cauchyen_US
dc.subjectDouble Sequenceen_US
dc.subjectI-Convergenceen_US
dc.titleI_2-Convergence and I_2-Cauchy double sequencesen_US
dc.typearticleen_US
dc.relation.journalActa Mathematica Scientiaen_US
dc.departmentFen-Edebiyat Fakültesien_US
dc.authorid0000-0002-0545-7486en_US
dc.identifier.volume34en_US
dc.identifier.startpage343en_US
dc.identifier.endpage353en_US
dc.identifier.issue2en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDündar, Erdinç


Files in this item

Thumbnail

This item appears in the following Collection(s)

  • Makaleler [90]
    Makale, olgu sunumu, editöre mektup vb.

Show simple item record